I had right ear ringing for several hours. Is this a side effect of Bystolic?

Answers (2)

23 Oct 2011

Yes. Ringing in the ears has been reported, but most commonly only occurs in the first month of taking it. According to an article I recently read, the ringing in the ears subsides and then dissapears completely gradually after the first month. I hope this is helpful.

Votes: +0

24 Nov 2011

Hello,
I too have ringing ears (called tinnitus) since starting on Bystolic 3 months ago. 2.5 mg. twice per day for AFIB. Although I had some tinnitus before starting my regimine with Bystolic, the ringing has definitely increased in intensity. I try to ignore the ringing, but as you have experienced it is disconcerting. See an audiologist for a hearing test and let your doctor know about your ringing ears. He or she may adjust your dose. Hopefully that will help. Good luck!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does this medication cause alopecia and ringing in the ear. I asked my regular doctor he said no?

I asked another doctor(in the same clinic and group) he said he agreed with the other doctor. I still have hair falling out, ringing in ear, I give up

1 answer 19 Dec 2009

Being on Topamax does it cause ringing in your ears?

I've been on Sevella for 2 weeks and have this ringing in my head and right ear.

1 answer 5 May 2010

Enalapril side effect - Ringing in the Ears?

I was prescribed Enalapril Maleate for high blood pressure, and after a month I developed the side effect of ringing in my ears. I have now been off ...

1 answer 4 Jun 2010

Would bystolic make my penis swell and give a rash?

I have been taking Bystolic for a week now and I have suddenly had swelling in my penis and a severe rash..could that be a side effect?

1 answer 29 Jun 2010

Bystolic - Side Effect?

I did not see this experience in your reviews. I am 58 years old on 5mg Bystolic for cluster headaches. Since being on it for two weeks I have ...

1 answer 14 May 2012